MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF3616C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is a system report.The section d information is for the primary device, which was in use with the following: product id: enlw1616c93e, serial/lot #: (b)(6), ubd: 10-feb-2013, udi#: (b)(4), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient was treated for an aneurysm using a endurant stent graft system.Approx.13 years, 4 months post index procedure a computed tomography conducted without contrast due to the patient's poor kidney function, revealed a type ib endoleak.The physician's findings were based on what appeared to be non-opposed limbs observed in the imaging.The healthcare professional identified anatomy and disease progression as the cause of the event.It was confirmed that there were no allegations or issues related to the two endurant cuffs implanted during the initial procedure.
 
Additional Manufacturer Narrative
Additional information received; intervention was performed.The case turned to diagnostic based on the angio findings, with no further steps taken and no additional interventions planned for this patient.A type 1b endoleak was not observed via angiogram because imaging began at the proximal aorta, where a type 1a endoleak was identified which led to the physicians decision to not intervene further.The aortic neck had dilitated up to the renal arteries, resulting in a loss of seal since original intervention.Angiographic imaging did not capture views of the limb components, so confirmation of limb-related issues was not possible prior to case this was able to be confirmed via ct scan taken without contrast.Physician thought it was a possibility based on the ct, which is why we checked it first.Under fluoroscopy, both cuffs, the main body, and the limb were observed and confirmed no allegations against the cuffs.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Film evaluation summary: the reported type ia endoleak /possible ib endoleak were not confirmed on the films provided , therefore a cause of these events can not be provided.The films were non-contrast; therefore, the measurements were approximate, and no assessment of any endoleak or stent graft/vessel patency could be performed.The resolution of the images was also poor.The anatomy at implant is unknown, earlier post-implant films were not provided for comparison.Angiograms (including endoleak interrogation) could allow for a more comprehensive determinations of the endoleak source/cause, but these were not provided.It is possible that disease progression and aneurysm morphology changes, over the 13 year period of implantation were factors in the events but this could not be assessed.Analysis of the limited returned ct¿s did not reveal any out of specification stent graft integrity issues.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20890670
Report Number9612164-2024-05877
Device Sequence Number8773545
Product Code MIH
UDI-Device Identifier00613994762382
UDI-Public00613994762382
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2013
Device Model NumberENBF3616C145E
Device Catalogue NumberENBF3616C145E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer12/18/2024
01/27/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date12/20/2024
02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale